# SDR DALA2022122108281

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,385 hours, 11,157 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Frozen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CREW REPORT 4L+4R INDICATING OPEN WITH DOORS CLOSED. CORRECTIVE ACTION: FOUND DOOR SWITHES FROZEN,THAWED AND CYCLED SWITCHES NORMAL OPS RESTORED. (9679904)
